Alert archive / Nebraska / Wind Chill Advisories in 2014

Wind Chill Advisory 8, NWS Cheyenne, WY

February 25, 20148 counties in Nebraska

NWS Cheyenne, WY issued this wind chill advisory at Feb 25, 2014, 9:17 PM MST for 8 counties in Nebraska. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2014, 9:17 PM MST (04:17 UTC)
Expired
Feb 26, 2014, 9:00 AM MST
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WWUS45 KCYS 260417
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MST TUE FEB 25 2014

...WINDCHILL ADVISORY IN EFFECT TONIGHT THROUGH WEDNESDAY
MORNING...

.CLEARING SKIES AND BITTERLY COLD TEMPERATURES TONIGHT WILL
COMBINE WITH NORTHWESTERLY WINDS TO CREATE DANGEROUS WIND CHILL
TEMPERATURES THE REMAINDER OF TONIGHT INTO WEDNESDAY MORNING.

NEZ002-003-095-096-261300-
/O.NEW.KCYS.WC.Y.0008.140226T0417Z-140226T1300Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
917 PM MST TUE FEB 25 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST WEDNESDAY. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS CAN
  BE FOUND ACROSS THE NORTHERN NEBRASKA PANHANDLE NORTH OF A LINE
  FROM ALLIANCE TO TORRINGTON.

* IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND
  ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED
  SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$
2 follow-up statements
542 
WWUS45 KCYS 260910
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
210 AM MST WED FEB 26 2014

...DANGEROUS WIND CHILLS THROUGH MID MORNING...

.DANGEROUS WIND CHILL TEMPERATURES WILL BE FOUND OVER THE NEBRASKA
PANHANDLE THE REMAINDER OF TONIGHT INTO MID WEDNESDAY MORNING.

NEZ019>021-054-055-261600-
/O.EXB.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
210 AM MST WED FEB 26 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS WILL
  BE FOUND ACROSS THE NEBRASKA PANHANDLE TONIGHT.

* IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND 
  ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED 
  SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ002-003-095-096-261600-
/O.EXT.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE
210 AM MST WED FEB 26 2014

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS
MORNING...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

* WIND CHILL VALUES...MINUS 20 TO MINUS 30 DEGREE WIND CHILLS WILL
  BE FOUND ACROSS THE NEBRASKA PANHANDLE.

* IMPACTS...EXPOSED SKIN WILL FREEZE IF LEFT EXPOSED. IF OUT AND 
  ABOUT TONIGHT...ENSURE YOU DRESS IN LAYERS AND COVER EXPOSED 
  SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

SML
519 
WWUS45 KCYS 261600
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
900 AM MST WED FEB 26 2014

...IND CHILL ADVISORY FOR THE WESTERN NEBRASKA PANHANDLE WILL
EXPIRE AT 9 AM MST THIS MORNING...

.TEMPERATURES FROM 5 TO 15 DEGREES COMBINED WITH WIND SPEEDS
OF 5 TO 15 MPH WILL CREATE WIND CHILL READINGS FROM 0 TO 10
DEGREES BELOW ZERO THIS MORNING.

NEZ002-003-019>021-054-055-095-096-261700-
/O.EXP.KCYS.WC.Y.0008.000000T0000Z-140226T1600Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
900 AM MST WED FEB 26 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

THE WIND CHILL ADVISORY FOR THE WESTERN NEBRASKA PANHANDLE WILL
EXPIRE AT 9 AM MST THIS MORNING.

* WIND CHILL VALUES...0 TO 10 DEGREES BELOW ZERO THROUGH LATE
  MORNING.

* IMPACTS...IF VENTURING OUTDOORS...DRESS IN LAYERS AND LIMIT
  TIME OUTSIDE.

$$

JAMSKI

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 7:39 PM MST, 1 hour 38 minutes earlier.

Area forecast discussion, Feb 25, 7:39 PM MST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MST TUE FEB 25 2014

.UPDATE...
ISSUED AT 737 PM MST TUE FEB 25 2014

LATEST RADAR SHOWING SNOW HAS PRETTY MUCH ENDED ACROSS SOUTHERN
WYOMING THIS EVENING AND HAS PUSHED INTO NORTHERN COLORADO. WENT
AHEAD AND CANCELLED THE WINTER WEATHER ADVISORY EARLY. UPDATES
HAVE BEEN SENT.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 315 PM MST TUE FEB 25 2014

WATER VAPOR IMAGERY SHOWS THE SHORTWAVE CURRENTLY LOCATED ACROSS
NORTHWESTERN WY AND DIVING QUICKLY TO THE SOUTHEAST. WIDESPREAD
GENERALLY LIGHT SNOWFALL HAS DEVELOPED SINCE LATE MORNING IN
ADVANCE OF THIS SYSTEM. MUCH OF THE CWA IS CURRENTLY IN THE RIGHT
ENTRANCE REGION OF THE UPPER JET BUT THIS JET QUICKLY SLIDES OFF
TO THE SOUTHEAST.  WE HAVE STARTED TO GET SOME MODERATE SNOWFALL
RATES OVER PORTIONS OF SOUTHEAST WY WITH THE INCREASE IN LARGE
SCALE ASCENT. CURRENT FCSTED SNOWFALL ACCUMULATIONS STILL LOOK ON
TRACK WITH 3-5 INCHES OVER PORTIONS OF LARAMIE AND PLATTE
COUNTIES...AND GENERALLY 1-3 INCHES ELSEWHERE. SUBSIDENCE IS QUITE
STRONG BEHIND THE SHORTWAVE AS EVIDENCED BY THE GOOD DRYING ON
WATER VAPOR IMAGERY. SOUNDINGS ALONG THE COLORADO BORDER INDICATE
DRYING BY AROUND 03Z...SO IT IS AT THIS POINT THAT SNOW SHOULD
HAVE ENDED OVER ALMOST THE ENTIRE CWA. WITH RAPIDLY CLEARING SKIES
OVERNIGHT AND SNOW COVER...LOWS WILL BE QUITE COLD. WIND CHILL
VALUES OF -10 TO -20 WILL BE POSSIBLE ACROSS THE NORTHERN
PANHANDLE.

THE WEATHER ON WEDNESDAY AND THURSDAY WILL GENERALLY BE QUIET OVER
THE REGION. HEIGHTS BEGIN TO RISE ON WEDNESDAY BUT STILL WENT A
FEW DEGREES BELOW GUIDANCE ON TEMPS WITH THE SNOW COVER ON THE
GROUND. FLOW ALOFT IS RATHER WEAK AND NO LEE TROUGHING IS
FCSTED...SO NOT LOOKING FOR ANY STRONG WINDS. A SHORTWAVE THAT
MOVES INTO THE WEST COAST ON WEDNESDAY NIGHT WILL TURN THE FLOW
ALOFT MORE ZONAL BY THURSDAY. GOOD PACIFIC MOISTURE WILL PUSH INTO
COLORADO AND WYOMING BY LATE IN THE DAY. THE BEST CHANCE OF
OROGRAPHIC SNOWS OVER THE SIERRA MADRE AND SNOWY RANGES WILL
LIKELY HOLD OFF UNTIL THURSDAY NIGHT...BUT STARTED TO INCREASE
POPS DURING THE AFTN. TEMPS WILL BE WARMEST JUST TO THE EAST OF
THE LARAMIE RANGE ON THURSDAY WITH DOWNSLOPING WEST-TO-SOUTHWEST
SFC WINDS DEVELOPING.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 315 PM MST TUE FEB 25 2014

LATEST MEDIUM RANGE GUIDANCE CONTINUE THE TREND OF A COLD AND
UNSETTLED PERIOD SHAPING UP ACROSS THE CWA AS A FILLING LOW OVR THE
ERN PACIFIC ABSORBED INTO ANOTHER PIECE OF SHORTWAVE ENERGY ROTATING
AROUND HUDSON BAY LOW. THE RESULT WILL BE FOR A COLD AND UNSETTLED
PERIOD ACROSS THE REGION. NEXT RELATIVELY SHALLOW SURGE OF ARCTIC
AREA WILL DROP SOUTH FRIDAY MORNING SETTING UP A SHARP TEMPERATURE
GRADIENT WITH WARMEST AIR WEST AND COLDEST OVR NORTHEAST. THIS
GRADIENT WILL LAST INTO EARLY NEXT WEEK. THE WEEKEND WILL BE THE
COLDEST PERIOD WITH HIGHS ONLY REACHING THE SINGLE DIGITS FROM
LUSK TO CHADRON. ALTHOUGH TEMPERATURES MAY TRY TO WARM SLIGHTLY
EARLY NEXT WEEK...AM NOT THAT OPTIMISTIC OF A RETURN TO SEASONAL
NORMS THRU THE EXTENDED.

AS FOR SNOW CHANCES...THE REGION WILL BE IMPACTED BY TWO SEPARATE
SHORTWAVES...ONE RIGHT AFTER THE OTHER. THE FIRST WILL BE THE
FILLING CLOSED LOW FROM THE ERN PACIFIC THAT PHASES WITH THE NRN
STREAM FRIDAY NIGHT. THIS WILL OCCUR AS THE ARCTIC AIR MASS WILL
BE BANKED UP ALONG THE DIVIDE. THE COMBINATION OF MOISTURE
ADVECTION FROM THE PACIFIC AND FRONTOGENESIS AND OROGRAPHIC
LIFT...WILL PRODUCE A PERIOD OF SNOW BEGINNING LIGHTLY AS EARLY AS
FRIDAY. HOWEVER...THE BULK SHOULD HOLD OFF UNTIL FRIDAY NIGHT
THROUGH SATURDAY NIGHT. DETAILS ARE STILL FUZZY THIS FAR OUT...BUT IT
LOOKS LIKE MODERATE ACCUMULATIONS WILL BE POSSIBLE WITH MAIN
EMPHASIS FROM RAWLINS TO CHADRON AT ITS CURRENT TRACK.

SNOW CHANCES LESSEN FOR SUNDAY THROUGH TUESDAY...HOWEVER WITH THE
PRESENCE OF THE ARCTIC FRONT ALONG THE FRONT RANGE AND THE
FAVORABLE FETCH OF PACIFIC MOISTURE BEING ADVECTED INTO THE
REGION...HAD TO KEEP AT LEAST SMALL CHANCES GOING. THIS PERIOD
WILL ADD SIGNIFICANTLY TO THE MOUNTAIN SNOW PACK WITH SEVERAL FEET
OF ACCUMULATION POSSIBLE OVR THE SNOWY AND SIERRA MADRE RANGES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 423 PM MST TUE FEB 25 2014

LATEST RADAR MOSAIC SHOWING MOST INTENSE SNOW NOS ON A LINE FROM
CHUGWATER TO SCOTTSBLUFF...SOUTH TO THE COLORADO BORDER. EXPECT
THIS SNOW TO COME TO AN END FROM NORTH TO SOUTH BY 03Z WITH VFR
CONDITIONS RETURNING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MST TUE FEB 25 2014

NO FIRE WEATHER CONCERNS THROUGH THE END OF THE WEEK. WIDESPREAD
SNOW IS FALLING ACROSS THE REGION THIS AFTERNOON WITH
ACCUMULATIONS OF 1-3 INCHES THROUGH THE EVENING. TEMPERATURES
WILL GENERALLY BE BELOW NORMAL THROUGH THE WEEK WITH ANOTHER GOOD
CHANCE OF WIDESPREAD SNOW DURING THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLAYCOMB
SHORT TERM...FINCH
LONG TERM...HAHN
AVIATION...CLAYCOMB
FIRE WEATHER...FINCH
Hazardous weather outlook, Feb 25, 8:49 PM MST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MST TUE FEB 25 2014

WYZ101>119-270400-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
849 PM MST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC FRONTAL BOUNDARY MOVES INTO SOUTHEAST WYOMING FRIDAY AND
LOOKS TO STALL OVER THE AREA THROUGH SUNDAY. UPPER LEVEL
DISTURBANCES WILL INTERACT WITH THIS FRONT TO CREATE WIDESPREAD
SNOW OVER THE AREA FRIDAY EVENING THROUGH SUNDAY MORNING. SIGNIFICANT
ACCUMULATIONS ARE POSSIBLE FOR SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-270400-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
849 PM MST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ARCTIC FRONTAL BOUNDARY MOVES INTO THE PANHANDLE FRIDAY AND
LOOKS TO STALL OVER THE AREA THROUGH SUNDAY. UPPER LEVEL
DISTURBANCES WILL INTERACT WITH THIS FRONT TO CREATE WIDESPREAD
SNOW OVER THE AREA FRIDAY EVENING THROUGH SUNDAY MORNING.
SIGNIFICANT ACCUMULATIONS ARE POSSIBLE FOR SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Feb 25, 6:00 PM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     SNOW             SSE CHEYENNE            41.15N 104.79W
02/25/2014  E4.0 INCH        LARAMIE            WY   PUBLIC

            GREELEY AND COLLEGE. ROADS SNOW PACKED AND SLICK. STILL
            SNOWING.

&&

GCLAYCOM
Local storm report, Feb 25, 6:09 PM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     SNOW             8 SW WHEATLAND          41.97N 105.07W
02/25/2014  M5.2 INCH        PLATTE             WY   TRAINED SPOTTER

&&

HAMMER
Local storm report, Feb 25, 7:00 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             SCOTTSBLUFF             41.87N 103.66W
02/25/2014  M2.2 INCH        SCOTTS BLUFF       NE   CO-OP OBSERVER

0650 PM     SNOW             SIDNEY                  41.13N 102.97W
02/25/2014  E1.5 INCH        CHEYENNE           NE   LAW ENFORCEMENT

0650 PM     SNOW             KIMBALL                 41.23N 103.66W
02/25/2014  E1.5 INCH        KIMBALL            NE   TRAINED SPOTTER

0650 PM     SNOW             HILLSDALE               41.21N 104.48W
02/25/2014  E4.5 INCH        LARAMIE            WY   TRAINED SPOTTER

0650 PM     SNOW             7 S BAYARD              41.66N 103.32W
02/25/2014  E3.5 INCH        MORRILL            NE   TRAINED SPOTTER

0650 PM     SNOW             BAYARD                  41.76N 103.32W
02/25/2014  E2.0 INCH        MORRILL            NE   TRAINED SPOTTER

0650 PM     SNOW             ALLIANCE                42.10N 102.87W
02/25/2014  E1.0 INCH        BOX BUTTE          NE   LAW ENFORCEMENT

&&

HAMMER
Local storm report, Feb 25, 7:34 PM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
734 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     SNOW             CHEYENNE                41.15N 104.79W
02/25/2014  M4.9 INCH        LARAMIE            WY   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL AT NWS CHEYENNE.

0731 PM     SNOW             PINE BLUFFS             41.18N 104.07W
02/25/2014  M3.2 INCH        LARAMIE            WY   COCORAHS

&&

HAMMER
Local storm report, Feb 25, 7:37 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     SNOW             4 N WHEATLAND           42.11N 104.96W
02/25/2014  M6.0 INCH        PLATTE             WY   CO-OP OBSERVER

            STILL SNOWING LIGHTLY

0430 PM     SNOW             BURNS                   41.19N 104.36W
02/25/2014  M2.0 INCH        LARAMIE            WY   TRAINED SPOTTER

            RECEIVED VIA COCORAHS REPORT.

0430 PM     SNOW             8 SW WHEATLAND          41.97N 105.07W
02/25/2014  M4.7 INCH        PLATTE             WY   TRAINED SPOTTER

0449 PM     SNOW             S CHEYENNE              41.15N 104.79W
02/25/2014  M5.0 INCH        LARAMIE            WY   TRAINED SPOTTER

            SOUTH SIDE OF CHEYENNE

0500 PM     SNOW             SCOTTSBLUFF             41.87N 103.66W
02/25/2014  M2.2 INCH        SCOTTS BLUFF       NE   CO-OP OBSERVER

0500 PM     SNOW             SE CHEYENNE             41.15N 104.79W
02/25/2014  M4.0 INCH        LARAMIE            WY   BROADCAST MEDIA

            KGWN TV STATION ON LINCOLN AVENUE.

0500 PM     SNOW             CHEYENNE                41.15N 104.79W
02/25/2014  M3.7 INCH        LARAMIE            WY   NWS EMPLOYEE

            AT NWS CHEYENNE OFFICE.

0500 PM     HEAVY SNOW       4 N WHEATLAND           42.11N 104.96W
02/25/2014  M7.0 INCH        PLATTE             WY   TRAINED SPOTTER

0530 PM     SNOW             2 W BURNS               41.19N 104.40W
02/25/2014  M4.0 INCH        LARAMIE            WY   PUBLIC

0551 PM     SNOW             PINE BLUFFS             41.18N 104.07W
02/25/2014  M2.7 INCH        LARAMIE            WY   TRAINED SPOTTER

0559 PM     SNOW             SSE CHEYENNE            41.15N 104.79W
02/25/2014  E4.0 INCH        LARAMIE            WY   PUBLIC

            GREELEY AND COLLEGE. ROADS SNOW PACKED AND SLICK. STILL
            SNOWING.

0608 PM     SNOW             8 SW WHEATLAND          41.97N 105.07W
02/25/2014  M5.2 INCH        PLATTE             WY   TRAINED SPOTTER

0650 PM     SNOW             KIMBALL                 41.23N 103.66W
02/25/2014  E1.5 INCH        KIMBALL            NE   TRAINED SPOTTER

0650 PM     SNOW             SIDNEY                  41.13N 102.97W
02/25/2014  E1.5 INCH        CHEYENNE           NE   LAW ENFORCEMENT

0650 PM     SNOW             ALLIANCE                42.10N 102.87W
02/25/2014  E1.0 INCH        BOX BUTTE          NE   LAW ENFORCEMENT

0650 PM     SNOW             BAYARD                  41.76N 103.32W
02/25/2014  E2.0 INCH        MORRILL            NE   TRAINED SPOTTER

0650 PM     SNOW             7 S BAYARD              41.66N 103.32W
02/25/2014  E3.5 INCH        MORRILL            NE   TRAINED SPOTTER

0650 PM     SNOW             HILLSDALE               41.21N 104.48W
02/25/2014  E4.5 INCH        LARAMIE            WY   TRAINED SPOTTER

0725 PM     SNOW             CHEYENNE                41.15N 104.79W
02/25/2014  M4.9 INCH        LARAMIE            WY   OFFICIAL NWS OBS

            STORM TOTAL SNOWFALL AT NWS CHEYENNE.

0731 PM     SNOW             PINE BLUFFS             41.18N 104.07W
02/25/2014  M3.2 INCH        LARAMIE            WY   COCORAHS

&&

HAMMER
Local storm report, Feb 25, 9:04 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
904 PM MST TUE FEB 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY SNOW       2 S CHEYENNE            41.12N 104.79W
02/25/2014  E7.0 INCH        LARAMIE            WY   TRAINED SPOTTER

&&

HAMMER

Nearby

Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.